:::

學術成果

:::
第 1 頁 / 共 70 頁
  1. [上一頁]
  2. [1]
  3. 2
  4. 3
  5. 4
  6. ...
  7. 68
  8. 69
  9. 70
  10. [下一頁]
類型著作著作人
期刊論文Kun-Lin Kuo;Chwan-Chin Song;Thomas J. Jiang 姜志銘*, 2017.05, 'Exactly and almost compatible joint distributions for high-dimensional discrete conditional distributions, ' Journal of Multivariate Analysis, Vol.157, pp.115-123.(SCIE, SCI)(*為通訊作者)姜志銘
期刊論文曾正男*, 2017.05, 'Use Linear Regression to Minimize the Total Error of the Numerical Differentiation, ' East Asian Journal on Applied Mathematics,.(SCI)(*為通訊作者)(本論著未刊登但已被接受)曾正男
期刊論文張書銓*;陳隆奇;黃建豪, 2017.02, 'Asymptotic behavior for a generalized Domany Kinzel mode, ' Journal of Statistical Mechanics: Theory and Experiment, No.17, pp.023212+26.(SCI)(*為通訊作者)陳隆奇
期刊論文曾睿彬*, 2017.02, 'Global cluster synchronization in nonlinearly coupled community networks with heterogeneous coupling delays, ' Neural Networks, Vol.86, pp.18-31.(SCI)(*為通訊作者)曾睿彬
期刊論文陳政輝;Shin-Yu Chen;陸行*;簡榮南, 2017.01, 'Modeling chronic HBV infections with survival probability metrics, ' Operations Research For Health Care,.(SCOPUS)(*為通訊作者)(本論著未刊登但已被接受)陳政輝
期刊論文Jeng-Huei Chen;Shin-Yu Chen;陸行*;Rong-Nan Chien, 2017.01, 'Modeling Chronic HBV Infections with Survival Probability Metrics, ' Operations Research for Health Care,.(SCOPUS)(*為通訊作者)(本論著未刊登但已被接受)陸行
 張宜武*;郭威廷, 2017.01, 'Maximum Gap of Mixed Hypergragh, '.(*為通訊作者)張宜武
 張宜武*;王佑欣, 2017.01, 'Combinatorial Argument of Partition with Point, Line, Plane, and Space, '.(*為通訊作者)張宜武
期刊論文Kun-Lin Kuo;Thomas J. Jiang 姜志銘*, 2017, 'A revisit of the distribution of linear combinations of Dirichlet components, ' Communications in Statistics - Theory and Methods,.(SCIE)(*為通訊作者)(本論著未刊登但已被接受)姜志銘
期刊論文郭錕霖;宋傳欽;姜志銘*, 2017, 'Exactly and almost compatible joint distributions for high-dimensional discrete conditional distributions, ' Journal of Multivariate Analysis,.(SCIE, SCI)(*為通訊作者)(本論著未刊登但已被接受)宋傳欽
第 1 頁 / 共 70 頁
  1. [上一頁]
  2. [1]
  3. 2
  4. 3
  5. 4
  6. ...
  7. 68
  8. 69
  9. 70
  10. [下一頁]
cron web_use_log